# SDR DHL9770110C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE INBOARD FLANGE OF FRAME CRACKED 4 ABOVE FLOOR LEVEL RIGHT SIDE BS 500.  CUT OUT DAMAGED AREA AT BS 500 FRAME RT SIDE ABOVE FLOOR LEVEL IAW SRM 51-40-3.  INSTALLED DOUBLER REPAIR 8 BY 4 PER SRM 51-30-2, N/R 3486.
